Helpline
Speak to a member of our Information Support Team
(Call-back service – 24h answer machine)

020 8973 0011

or email nurse@beatingbowelcancer.org

PLEASE NOTE THAT THE FORUM WILL CHANGE TO THE NEW CHARITY NAME, LOGO AND COLOURS FROM FIRST AUGUST 2018

Beating Bowel Cancer Community

Wellness during and after treatment

Elyana

2 & 1/2 Years after chemo and radiation.. recently have weak legs

Could there be any connection?

Weak legs started about 4 months, ago, I just attributed it to my aging and

weakened muscles ?

Anybody else have a similar experience ?

Many thanks for feedback

:x::x::x:

Bear G

Hi @Elyana
I’m sorry I don’t have any experience of this but whether or not it’s related to the cancer or your treatment of a few years ago I’d suggest going to your doctor to get it checked.
If there’s one thing I’ve learned from all this it’s to not ignore any symptoms!
Hopefully it’ll give you reassurance when you find out what’s going on.
Big hugs
Bear
:x::x:

Elyana

AS ALWAYS, THANK-YOU BEAR :x::x::x: